Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  2. HOPPE

    SUMMARY AND COMMENT | GENERAL MEDICINE, EMERGENCY MEDICINE, HOSPITAL MEDICINE
    September 14, 2017

    Prognosis Wars: A New HOPPE to Identify Low-Risk Pulmonary Embolism
    Mikhail Akbashev, MD and Daniel D. Dressler, MD, MSc, SFHM, FACP reviewing Subramanian M et al. Am J Cardiol 2017 Aug 15.

    The HOPPE score is an alternate prognostic measure to the pulmonary embolism severity index for identifying low-risk PE.

    A subset of patients with acute pulmonary embolism (PE), are at low risk for short-term complications and can be discharged safely from the hospital or emergency department (ED). To determine how to identify such patients, investigators retrospectively…

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  3. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  4. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  5. Essen量表

    预测卒中长期复发风险

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  6. CPC Cerebral Performance Categories Scale

    Cerebral Performance Categories Scale
    Outcome zB nach cpr

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  7. Clasificación de hemorragia subaracnoidea traumática

    Grado 1: HSA Traumática igual o menor a 5 mm

    Grado 2: HSA traumática mayor a 5 mm.

    Grado 3A: HSA traumática igual o menor a 5 mm, deviación menor de 5mm y efecto de masa.

    Grado 3B: HSA traumática igual o menor a 5 mm, desviación mayor de 5 mm y efecto de masa.

    Grado 4A: HSA traumática mayor a 5 mm, desviación menor de 5 mm y efecto de masa.

    Grado 4B: HSA traumática mayor a 5 mm, desviación mayor de 5 mm y efecto de masa.

    4 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  8. MPM0-111

    El Mortality Probability Admission Model en su tercera versión (MPM0-III) valora de forma individual a cada paciente con excelente bondad de ajuste de la prueba

    Mc Ewen BS, et al. Biomarkers for assessing population and
    individual health and disease related to stress and adaptation.
    Metabolism 2015; 64(3, Supl. 1): s2-s10.

    External validation of SAPS 3 and MPM0-III scores in 48,816 patients from 72 Brazilian ICUs
    Giulliana Martines Moralez, Ligia Sarmet Cunha Farah Rabello, [...], and On Behalf of the ORCHESTRA Study Investigators

    Prospective validation of the intensive care unit admission Mortality Probability Model (MPM0-III)*
    Critical Care Medicine. 37(5):1619-1623, MAY 2009…

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  9. Urea Volume of Distribution

    Total Body Water acc. to Watson, Hume-Weyers, etc.

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  10. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  11. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  12. Cuestionario ACQ

    Para control del ASMA

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  13. POUNDing Kriterien

    Wahrscheinlichkeit einer Migräne bei fehlender Aura anhand von 5 Merkmalen mit einer positiven Likelihood Ratio von 5,8 bei mind. 4 Punkten.
    PubMed PMID 16968852

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  14. GAPSS-Score for thrombosis risk

    GAPSS-Score for thrombosis risk

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  15. Brudziński

    Would love to have this Brudziński sign in this app

    Love this app btw

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  16. ACS2 score

    Prediction of Coronary Lesions After Arrest

    (Circ Cardiovasc Interv 2015 ; 8 : e002198)

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  17. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  18. YEARS clinical decision rule

    Use of the YEARS clinical decision rule may reduce CTPA use and associated radiation exposure while maintaining a high sensitivity for detecting PE

    http://www.acc.org/latest-in-cardiology/journal-scans/2017/06/02/10/46/simplified-diagnostic-management-of-suspected-pulmonary-embolism

    12 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  19. 2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  20. ROSE index

    risk stratification of syncpo in ER

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →

Formula Suggestions

Categories